# SDR DALA2019121877408

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 66,007 hours, 8,546 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16B EMERGENCY PATH LIGHT INOPERATIVE. FOUND GROUND PAN AT WALL SIDE OF SEAT HARNESS WILL NOT STAY SEATED. REPLACED SEAT HARNESS CONNECTOR AND PINS. LP6582479
